Loperamide Withdrawal and Taper... Need Support - Part 10

By Tattoodmommy · Feb 13, 2016 · ·
  1. 72 hours since my last dose of loperamide. I will mention that my last dose was 50 pills. I kinda said screw it that last day because I knew the kratom would help. Probably not a good choice but what's done is done. I'm still on day 4 and I can definitely feel withdrawal symptoms.

    The first two nights I had about 900-1200 mg gabapentin to help me sleep but my docter won't let me have anymore so last night I was on my own which is good, I don't want to take any pills anymore.
    Needless to say it was a crappy night! My heart was pounding really fast, hot/cold, drenched in sweat every time I fell asleep, racing thoughts and constant repetitive dreams.

    No restless legs though! So that's a plus because to me that is the worst symptom of withdrawal. I guess I'm actually glad to feel some withdrawal because that will give me a good idea of where my body is at and when I start leveling out. It sucks but It's not as bad as it could be.

    Question: could kratom prolong withdrawals in any way?
    I've had withdrawals from kratom but just restless legs for a couple night and extreme fatigue, all never manageable and short lived. I'm worried when I stop the kratom I will have more intense withdrawals because of the loperamide...

    Anyways still going strong! Wish me luck

    Tattoodmommy added 2 Minutes and 16 Seconds later...

    Jungledog sorry I realize you already answered my question lol!
    How did you measure your kratom when tapering? I don't like capsules, I feel like they the kratom takes longer to kick in and isn't as intense. Any other methods besides that and a scale which I'd rather not go buy?

Comments

  1. Jungledog
    I measured it simply with a teaspoon and tossed and washed. Gross but I found it easiest.

    Not surprised by the withdrawal symptoms. Like I said before I did not feel well but I certainly wasn't in hard core hell either. Just kinda keep thinking that in your head, it helps. Consider taking Epsom salt baths. Magnesium calms the body. I sometimes take them 3 times a day when detoxing. 2 cups to a hot bath and soak 30 minutes. Totally safe for baby.

    Take the kratom you need to be OK. The least amount to cover the worst of it. Then as things ease up, simply taper the kratom over 10 days or so.

    Wish you the best!
  2. Roaddoggy
    Howdy. Hope life is going well. You asked me, how long it took me to feel normal, after I jumped off. I had also used Loperamide, to kick Kratom. It took me about 90 days, to feel pretty normalish. But, it did gradually get better.

    But, every one is different. Maybe your time frame will be shorter. Also, I have kicked Kratom several times, and its always pretty rough on me. and you had mentioned, you usually dont get the worst, withdrawals. So I'm hoping this will be much easier for you.

    Now see, I always found that capsuling my Kratom, allowed for me to more acuritly measure my doses. I found this very helpful, when trying to taper. also I cant take the taste. LOL. Anyways, hope your doing better. Im glad you are doing so well. Wishing you the best. Much Love Roaddog....
To make a comment simply sign up and become a member!